# SDR HEEA955791

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2758N
- Make and model: Bell 206L-1
- Aircraft serial: 45267
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 3055401C
- Condition: Weak
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY HOT LIGHT.  INSPECTED BY ACCESSORY SHOP:  VOLTAGE READING TAKEN AS RECEIVED.  FOUND BATTERY WEAK.
